# SDR MASA2021021500049

- Difficulty date: February 15, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N955LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15376
- Aircraft time: 13,107 hours, 9,938 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Missing
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: D, E
- Precautionary procedure: A

## Discrepancy

VIBRATION EMINATING FROM NOSE GEAR AREA AFTER RETRACTION. FOUND AFT NLG DOOR MISSING, MX COMPLYING WITH INSPECTIONS PER MANUFACTURER INSTRUCTIONS.
